# SDR QXEA200601786

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - NOSE LANDING GEAR TRAILING ARM HAS GOUGE IN FRONT SIDE, APPROXIMATELY 2" DOWN FROM TOP.  REPAIRED IAW DHC-8 RD 8-32-289, PAGE 4.
